RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki, 2016, Volume 26, Issue 3, Pages 366–378 (Mi vuu545)  

MATHEMATICS

On the Riemann–Stieltjes double integral

D. L. Fedorov

Department of Mathematical Analysis, Udmurt State University, ul. Universitetskaya, 1, Izhevsk, 426034, Russia

Abstract: The article deals with the new properties of the Riemann–Stieltjes curvilinear integral. It is proved that the Riemann–Stieltjes curvilinear integral is independent of path of integration if an integrable and an integrating functions depend only on one variable. A new necessary condition of the functional dependence of functions of two variables is found. The author proposes a new approach to the definition of the Riemann–Stieltjes double integral, which contains not one but two integrating functions. General properties of the Riemann–Stieltjes double integral are discussed. Methods for calculating the double integral for the case of smooth or piecewise-smooth integrating functions are presented. A formula for the conversion of the Riemann–Stieltjes double integral into an iterated integral is obtained.

Keywords: curvilinear integral, double integral, Riemann–Stieltjes integral.

DOI: https://doi.org/10.20537/vm160306

Full text: PDF file (249 kB)
References: PDF file   HTML file

Bibliographic databases:

Document Type: Article
UDC: 517.37
MSC: 26A42
Received: 01.08.2016

Citation: D. L. Fedorov, “On the Riemann–Stieltjes double integral”, Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki, 26:3 (2016), 366–378

Citation in format AMSBIB
\Bibitem{Fed16}
\by D.~L.~Fedorov
\paper On the Riemann--Stieltjes double integral
\jour Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki
\yr 2016
\vol 26
\issue 3
\pages 366--378
\mathnet{http://mi.mathnet.ru/vuu545}
\crossref{https://doi.org/10.20537/vm160306}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3558448}
\elib{http://elibrary.ru/item.asp?id=26726583}


Linking options:
  • http://mi.mathnet.ru/eng/vuu545
  • http://mi.mathnet.ru/eng/vuu/v26/i3/p366

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Вестник Удмуртского университета. Математика. Механика. Компьютерные науки
    Number of views:
    This page:88
    Full text:27
    References:17

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018